Modules of piecewise polynomials and their freeness.

Louis J. Billera; Lauren L. Rose

Mathematische Zeitschrift (1992)

  • Volume: 209, Issue: 4, page 485-498
  • ISSN: 0025-5874; 1432-1823

How to cite


Billera, Louis J., and Rose, Lauren L.. "Modules of piecewise polynomials and their freeness.." Mathematische Zeitschrift 209.4 (1992): 485-498. <>.

author = {Billera, Louis J., Rose, Lauren L.},
journal = {Mathematische Zeitschrift},
keywords = {piecewise polynomial functions; splines; finite elements},
number = {4},
pages = {485-498},
title = {Modules of piecewise polynomials and their freeness.},
url = {},
volume = {209},
year = {1992},

AU - Billera, Louis J.
AU - Rose, Lauren L.
TI - Modules of piecewise polynomials and their freeness.
JO - Mathematische Zeitschrift
PY - 1992
VL - 209
IS - 4
SP - 485
EP - 498
KW - piecewise polynomial functions; splines; finite elements
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.